# SDR SWIA201743426

- Difficulty date: May 16, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 31,182 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: No Test
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS 9 AREAS THAT FAILED NDT INSPECTION.   REPAIRED THE PRESSURE BULKHEAD WEB.
